# SDR CALA2024122001599

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 35,094 hours, 12,781 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR LIGHT ILLUMINATED ON TAKEOFF ROLL AT 120 KNOTS. WENT OUT AROUND 2000FT PERFORMED SYSTEM RESET AND PHASE 2 LOAD PER AMM REF. 23-42-03-470-801, ALL LIGHTS OPERATIONAL. OK FOR SERVICE.
